# SDR JR2R2013071700118

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,076 hours, 35,483 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 601R10085
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FITTING AT SP STA 241.801 INBD SPOILER HINGE BOLT HAT BUSHING CORRODED.  R & R CORRODED BUSHING RETAINER PLAT IAW SRM 51-42-21 & REO 601R-57-51-653 & RO CRJ-057-4017.
